# SDR FDEA2019112653086

- Difficulty date: November 25, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO UPPER CENTER DOOR JAMB SUSPECT WITH CRACK AT DOOR DRIVE   MOTOR FITTING ATTACHMENT AT STATION 1746. CRACK AT LOWER CENTER CARGO UPPER CENTER DOOR JAMB AT DOOR DRIVE MOTOR   FITTING ATTACHMENT STATION 1746 CARRIED OUT REPAIR AS PER SRM 53-50-15-2R FIGURE   201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
